# SDR ASAA2018022523682

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 44,258 hours, 13,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 ABC LOWER EMERGENCY EXIT LIGHT LENS MISSING.  ACFT GROUNDED.  INSTALLED A NEW LENS IAW AMM 33-51-01.
